Balkan Journal of Geometry 
and Its Applications 

Volume 16 (2011), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader. 

  1. V. Balan, E. Peyghan and A. Tayebi
    Structure of the indicatrix bundle of Finsler-Rizza manifolds,

    pages: 1-12. PDF file

  2. A. Benrabah, F. Rebbani and N. Boussetila
    A study of the multitime evolution equation with time-nonlocal conditions,

    pages: 13-24. PDF file

  3. Xinli Chen and Shaoqiang Deng
    A new proof of a theorem of H. C. Wang,

    pages: 25-26. PDF file

  4. O. Constantinescu and M. Crasmareanu
    A new Tzitzeica hypersurface and cubic Finslerian metrics of Berwald type,

    pages: 27-34. PDF file

  5. Franki~Dillen, Marian~Ioan~Munteanu, Joeri Van der Veken, Luc~Vrancken
    Classification of constant angle surfaces in a warped product,

    pages: 35-47. PDF file

  6. S.L. Druta-Romaniuc and V. Oproiu
    Tangent sphere bundles which are eta-Einstein,

    pages: 48-61. PDF file

  7. Wendy Goemans, Ignace Van de Woestyne and Luc Vrancken
    Minimal tensor product surfaces of two pseudo-Euclidean curves,

    pages: 62-69. PDF file

  8. Z. Kose, M. Toda, E. Aulisa
    Solving Bonnet problems to construct families of surfaces,

    pages: 70-80. PDF file

  9. Laura Gabriela Matei, Constantin Udriste
    Multitime sine-Gordon solitons via geometric characteristics,

    pages: 81-89. PDF file

  10. Stefan Mititelu and Mihai Postolache.
    Efficiency and duality for multitime vector fractional variational problems on manifolds,

    pages: 90-101. PDF file

  11. Tatiana Odzijewicz and Delfim F.M. Torres
    Fractional calculus of variations for double integrals,

    pages: 102-113. PDF file

  12. Camelia Pop, Anania Aron, Camelia Petrisor
    Geometrical aspects of the ball-plate problem,

    pages: 114-121. PDF file

  13. Marcela Popescu and Paul Popescu
    Totally singular Lagrangians and affine Hamiltonians of higher order,

    pages: 122-132. PDF file

  14. S. Shenawy
    Tietze-type theorem in 2-dimensional Riemannian manifolds without conjugate points,

    pages: 133-137. PDF file

  15. Constantin Udriste, Andreea Bejenaru
    Multitime optimal control with area integral costs on boundary,

    pages: 138-154. PDF file

  16. Constantin Udriste, Virgil Damian
    Simplified single-time stochastic maximum principle,

    pages: 155-173. PDF file

  17. Constantin Udriste and Ariana Pitea
    Optimization problems via second order Lagrangians,

    pages: 174-185. PDF file

 Last update: April 1, 2011
Back to home page